Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1977, Volume 45, Issue 6

Existence of Limit Cycles and Control in Complete Keynesian System by Theory of Bifurcations<1457:EOLCAC>2.0.CO;2-A
p. 1457-1466

V. Torre

Using the methods of the theory of structural stability it is possible to discuss the existence of stable limit cycles in the set of complete Keynesian systems. Control possibilities are also discussed.

Log In To View Full Content

Journal News